# SDR 95ZZZX791

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Cam Lever
- Part number: 72995110
- Condition: Disengaged
- Location: Fuel Control
- Part time: 8,194 hours
- Component: Hamstd, JF2602
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL FAILURE TO REACH REVERSE POSITION.  POWER LEVER HUNG UP INTERMITTENLY AT RECEIVING INSPECTION - NO PROBLEMS DURING AS-IS TEST.  TEAR-DOWN OF THE UNIT REVEALED CAM LEVER ROLLER DISENGAGEMENT.
